MAUDE Adverse Event Report: AXONICS, INC AXONICS; NEUROSTIMULATOR

AXONICS, INC AXONICS; NEUROSTIMULATOR
Model Number 1801
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Incontinence (1928)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
The lead introducer broke off inside the patient.

Brand Name
AXONICS
Common Device Name
NEUROSTIMULATOR
Manufacturer (Section D)
AXONICS, INC
26 technology dr
irvine CA 92618
Manufacturer Contact
linda phan
26 technology dr
irvine, CA 92618
MDR Report Key20315905
Report Number3002968685-2024-00204
Device Sequence Number20834490
Product Code EZW
UDI-Device Identifier10810005340080
UDI-Public10810005340080
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1801
Device Lot NumberAS1GC31012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale